# SDR CALA2024100100740

- Difficulty date: September 23, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 107,678 hours, 14,540 cycles
- Engine: Pwa PW4090
- Engine time: 90,194 hours, 12,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT EGT EXC MAX 666 LESS THAN 1 MIN ALT 1500 RAN R LIM CHECKLI ST R ENG EXCD. TRANSFERRED TO 8807.ENGINE WAS CHANGED VIDE LP 9381916 9382057
